Vimpat and Leg swelling - from FDA reports
There is no Leg swelling reported by people who take Vimpat yet. This review analyzes which people have Leg swelling with Vimpat. It is created by eHealthMe based on reports from FDA, and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On May, 22, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Leg swelling when taking Vimpat?
Vimpat has active ingredients of lacosamide. It is often used in epilepsy. (latest outcomes from Vimpat 6,849 users)
Leg swelling has been reported by people with high blood pressure, high blood cholesterol, gastroesophageal reflux disease, hypothyroidism, pain (latest reports from 1,260 Leg swelling patients).
Browse all side effects of Vimpata b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Leg swellingLeg swelling
Could your condition cause Leg swellingLeg swelling
What would happen?
Can you answer these questions?
Hello, I need to know for people with epilepsy who take vimpat is it possible for the psychotic disorder to appear gradually? The person I am talking about is 31 and she is also in the period of depakine withdraw. I don t know if I should take her for psyhiatric treatement or try to reduce ...
Someone at the doctor's office changed the amount I was being given of the Lisinopril from 40 mg., to 10 mg. After this I started falling. Doctor said it is not in the records who had changed the dose. Pharmacist said it was this change that increased the weakness in my arms and legs. Doctor ...
I've been taking Triamterene-Hctz for 3 years. My MD put me on it because my knees were swollen and sore. We'd just moved and I did a lot of physical work moving and lifting boxes. I continued to take it because I lost about 25 lbs. Then I tried to stop it and noticed that it was difficult to ...
You may be interested in these reviews
I was taking vimpat and had where my vision was blurry and was seeing double. After-that, I got where I couldn't stand up without falling down. It finally wore off after a few hours. I found it helped eating with it. The other day I had something like I never did before. I never blanked ...
Hi, my name is Nadejda, I'm 81 and I had 2 stents implanted after I had IM, I'm on plavix plus aspirin now and my feet are inclined to swell/ Please, if anybody could give me some tips as to how deal with this situation.
I'm 56 year old female who has had hysterectomy 20 yrs ago. Just started trying estranged for relief of vaginal atrophy😏 I have had it in x 2 weeks now. I have been experiencing swelling of my Rt ankle with pain extending to foot. I have removed it as of lunch time today. Anyone else have a ...
I have been taking Bisoprolol 2.5mg for about 3 years and not had any obvious side effects, but for the past 2 months my ankles and feet on both legs have been swelling up in the evening. I have no pain but they feel tight and uncomfortable. I try to keep them raised as much as possible but you ...